MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a lynx system device was implanted during a total vaginal hysterectomy, bilateral salpingo-oophorectomies, sacrospinous vault suspension, sub urethral placement of sling with the top-bottom technique using lynx and posterior colporrhaphy procedure performed on (b)(6), 2016, for the treatment of complete procidentia, uterovaginal prolapse, cystocele, rectocele and stress urinary incontinence.The patient was diagnosed with urinary retention after sling which was worsening over time.The patient then underwent vaginal sling removal, cystoscopy and urethrolysis on (b)(6), 2017.During procedure, it was observed that the previous urethral sling was palpated.Using metz scissors, this was separated in its entirely from urethra.It was then incised and a segment was removed.The patient tolerated the procedure well.The patient was extubated and taken to recovery.
 
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of (b)(6), 2017, was chosen as the best estimate based on the revision date.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6) block h6: imdrf patient code e1309 captures the reportable event of worsening of urinary retention after sling.Imdrf impact code f1905 captures the reportable event of excision of vaginal sling removal.Imdrf impact code f2203 captures the reportable event of cystoscopy procedure.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18050350
Report Number3005099803-2023-05909
Device Sequence Number18162104
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public08714729718949
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2018
Device Model NumberM0068503000
Device Catalogue Number850-300
Device Lot NumberML00003277
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale